# SDR CALA2019082301417

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 18,207 hours, 6,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20 AND 21 ABC FLOOR PROXIMITY LIGHT INOP. RELAMPED, REF AMM 33-51-11-960-801, OPS CHECKED OK. ACP IDT INSP OF RELAMPING OF FLOOR PROXIMITY LT AT SEAT 20 ABC AND 21 ABC. REF GMM 09-10-05 AND AMM 33-51-11-960-801, OPS CK GOOD.
